# SDR QXEA9600218

- Difficulty date: June 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N450US
- Make and model: Fokker F.28 MK 1000
- Aircraft serial: 11101
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6008903
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE OVERWING EMERGENCY EXIT LIGHT AND EXIT SIGN DO NOT ILLUMINATE.  BATTERY PACK REPLACED IAW MAIINT MANUAL, LIGHTS OPS CHECKED GOOD.
